Holomorphic connections on some complex manifolds

Biswas, Indranil ; Iyer, Jaya N. (2007) Holomorphic connections on some complex manifolds Comptes Rendus Mathematique, 344 (9). pp. 577-580. ISSN 1631-073X

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S16310...

Related URL: http://dx.doi.org/10.1016/j.crma.2007.03.030


Let M be a compact connected complex manifold equipped with a holomorphic submersion to a complex torus such that the fibers are all rationally connected. Then any holomorphic vector bundle over M admitting a holomorphic connection actually admits a flat holomorphic connection. A similar statement is valid for any finite quotient of M.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:3557
Deposited On:12 Oct 2010 04:15
Last Modified:12 Oct 2010 04:15

Repository Staff Only: item control page